Hokkaido Mathematical Journal

No.1

SHIROTA Taira,
On a parametrix for the hyperbolic mixed problem with diffractive lateral boundary II
Hokkaido Mathematical Journal, 9 (1980) pp.1-17
SHIH Mau-Hsiang,
Fixed points for mappings majorized by real functionals
Hokkaido Mathematical Journal, 9 (1980) pp.18-35
IZUMIYA Shyūichi,
Stability of G-unfoldings
Hokkaido Mathematical Journal, 9 (1980) pp.36-45
ARAMAKI Junichi,
On a class of pseudo-differential operators and hypoellipticity
Hokkaido Mathematical Journal, 9 (1980) pp.46-58
FUJIMURA Shigeyoshi,
Q-projective transformations of an almost quaternion manifold: II
Hokkaido Mathematical Journal, 9 (1980) pp.59-62
MARUBAYASHI Hidetoshi,
Polynomial rings over Krull orders in simple Artinian rings
Hokkaido Mathematical Journal, 9 (1980) pp.63-78
YAMAGUCHI Hiroshi,
Remarks on the spaces of type $H+AP$
Hokkaido Mathematical Journal, 9 (1980) pp.79-82
TANNO Shûkichi,
Conformally flat Riemannian manifolds of constant scalar curvature
Hokkaido Mathematical Journal, 9 (1980) pp.83-90
KAMISHIMA Yoshinobu,
Certain free cyclic group actions on homotopy spheres, bounding parallelizable manifolds
Hokkaido Mathematical Journal, 9 (1980) pp.91-106
OGAWA Wataru,
Boundary behavior of Dirichlet solutions at regular boundary points
Hokkaido Mathematical Journal, 9 (1980) pp.107-111
ASADA Satoshi,
On the first eigenvalue of the Laplacian acting on p-forms
Hokkaido Mathematical Journal, 9 (1980) pp.112-122